# SDR 9517149924

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Not Closed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT DID NOT PRESSURIZE.  THE AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  FOUND AFT CARGO DOOR OPEN, INSPECTED AND CLOSED DOOR.  OPERATIONAL CHECK GOOD.
